Journal of the Mathematical Society of Japan

Squeezing deformations in Schottky spaces

Hiro-o YAMAMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 31, Number 2 (1979), 227-243.

Dates
First available: 21 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240319336

Digital Object Identifier
doi:10.2969/jmsj/03120227

Mathematical Reviews number (MathSciNet)
MR0527540

Zentralblatt MATH identifier
0399.30036

Subjects
Primary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]
Secondary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]

Citation

YAMAMOTO, Hiro-o. Squeezing deformations in Schottky spaces. Journal of the Mathematical Society of Japan 31 (1979), no. 2, 227--243. doi:10.2969/jmsj/03120227. http://projecteuclid.org/euclid.jmsj/1240319336.


Export citation